# SDR ASAA0370018

- Difficulty date: October 24, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146A940121
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND FLOOR PANEL SUPPORT STRAP IS CORRODED AT FS 887.  REPLACED STRAP PER MM 51-40-02.  (M)
